{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,10,14]],"date-time":"2026-10-14T06:44:24Z","timestamp":1791960264670,"version":"4.3.4"},"reference-count":5,"publisher":"BMJ","content-domain":{"domain":["bmj.com"],"crossmark-restriction":true},"short-container-title":["BMJ Case Reports"],"accepted":{"date-parts":[[2015,6,27]]},"abstract":"<jats:p>Topical latanoprost is a most effective and commonly used antiglaucoma medication. Use of prostaglandin analogues (PGA) in the early postoperative period is controversial due to its proinflammatory properties. We report a case of a 64-year-old man with primary open angle glaucoma, post-trabeculectomy 17\u2005years prior, with good intraocular pressure (IOP) control on topical levobunolol 0.5% and latanoprost 0.005%. He underwent a clear corneal phacoemulsification surgery in his left eye and the PGA was stopped. He had an uneventful postoperative course and was prescribed eyeglasses at 4-week follow-up. Two weeks later, he presented to the emergency department with decreased vision in the left eye, flat anterior chamber, IOP of 00\u2005mm\u2005Hg and 360\u00b0 choroidal detachment. The continued use of topical latanoprost in the operated eye was implicated as the cause. This case illustrates the serious vision-threatening side effect of PGA when used in the early postoperative period.<\/jats:p>","DOI":"10.1136\/bcr-2015-211408","type":"journal-article","created":{"date-parts":[[2015,7,14]],"date-time":"2015-07-14T08:29:10Z","timestamp":1436862550000},"page":"bcr2015211408","update-policy":"https:\/\/doi.org\/10.1136\/crossmarkpolicy","source":"Crossref","is-referenced-by-count":8,"title":["Late postoperative choroidal detachment following an uneventful cataract surgery in a patient on topical latanoprost"],"prefix":"10.1136","volume":"2015","author":[{"given":"Rashmi","family":"Krishnamurthy","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Sirisha","family":"Senthil","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Chandrasekhar S","family":"Garudadri","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"239","published-online":{"date-parts":[[2015,7,14]]},"reference":[{"key":"2025042706473444000_2015.jul14_1.bcr2015211408.1","doi-asserted-by":"publisher","DOI":"10.1016\/S0021-5155(03)00127-8"},{"key":"2025042706473444000_2015.jul14_1.bcr2015211408.2","doi-asserted-by":"publisher","DOI":"10.1016\/S0161-6420(95)30798-1"},{"key":"2025042706473444000_2015.jul14_1.bcr2015211408.3","doi-asserted-by":"publisher","DOI":"10.1016\/S0021-5155(02)00542-7"},{"key":"2025042706473444000_2015.jul14_1.bcr2015211408.4","doi-asserted-by":"publisher","DOI":"10.1038\/eye.2000.255"},{"key":"2025042706473444000_2015.jul14_1.bcr2015211408.5","doi-asserted-by":"publisher","DOI":"10.1136\/bjo.85.10.1268"}],"container-title":["BMJ Case Reports"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/syndication.highwire.org\/content\/doi\/10.1136\/bcr-2015-211408","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2025,4,27]],"date-time":"2025-04-27T13:47:46Z","timestamp":1745761666000},"score":1,"resource":{"primary":{"URL":"https:\/\/casereports.bmj.com\/lookup\/doi\/10.1136\/bcr-2015-211408"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2015,7,14]]},"references-count":5,"alternative-id":["10.1136\/bcr-2015-211408"],"URL":"https:\/\/doi.org\/10.1136\/bcr-2015-211408","relation":{},"ISSN":["1757-790X"],"issn-type":[{"value":"1757-790X","type":"electronic"}],"subject":[],"published":{"date-parts":[[2015,7,14]]}}}